Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/cber.188501801210

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

Σdefinability of uncountable models of Emphasis

Authors: A I Stukachev
Publish Date: 2010/06/23
Volume: 51, Issue: 3, Pages: 515-524
PDF Link

Abstract

We show that each csimple theory with an additional discreteness condition has an uncountable model Σdefinable in ℍ mathbbH mathbbL where mathbbL is a dense linear order From this we establish the same for all csimple theories of finite signature that are submodel completeThe author was supported by the Russian Foundation for Basic Research Grants 060104002NNIOa 080100442a and 090112140ofi m the State Maintenance Program for the Leading Scientific Schools of the Russian Federation Grant NSh33520081 and the Lavrent’ev Young Scientists Competition of the Russian Academy of Sciences Resolution No 43 of 04022010


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: